Alert archive / Oregon / Freeze Warnings in 2013

Freeze Warning 13, NWS Medford, OR

April 8, 2013Curry County, Jackson County, Josephine County, Oregon; Siskiyou County, California

NWS Medford, OR issued this freeze warning at Apr 8, 2013, 2:51 AM PDT for Curry County, Jackson County, Josephine County, Oregon; Siskiyou County, California. It took effect at Apr 9, 2013, 2:00 AM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2013, 2:51 AM PDT (09:51 UTC)
In effect from
Apr 9, 2013, 2:00 AM PDT
Expired
Apr 9, 2013, 8:00 AM PDT
In force
6 hr
Issued by
NWS Medford, OR

Counties Siskiyou County, CA, Curry County, OR, Jackson County, OR, Josephine County, OR

The radar

The Medford radar (KMAX), 47 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 9.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2013-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2013-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WWUS76 KMFR 080951
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
251 AM PDT MON APR 8 2013

ORZ024-026-081715-
/O.UPG.KMFR.FZ.A.0002.130409T0900Z-130409T1500Z/
/O.NEW.KMFR.FZ.W.0013.130409T0900Z-130409T1500Z/
/O.CON.KMFR.FR.Y.0027.000000T0000Z-130408T1500Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...CAVE JUNCTION...ASHLAND
251 AM PDT MON APR 8 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT TUESDAY. THE
FREEZE WATCH HAS BEEN UPGRADED. A FROST ADVISORY REMAINS IN EFFECT UNTIL
8 AM PDT THIS MORNING.

* TEMPERATURES...VALLEY LOW TEMPERATURES THIS MORNING WILL BE
  MAINLY 35 TO 39 DEGREES BUT LOCALLY DOWN TO 32 DEGREES. VALLEY
  LOW TEMPERATURES ON TUESDAY MORNING ARE EXPECTED TO BE IN THE
  MIDDLE 20S TO LOWER 30S.

* TEMPERATURE INVERSION...ON MONDAY MORNING THERE WILL BE NO
  APPRECIABLE TEMPERATURE INVERSION. A WEAK TEMPERATURE INVERSION
  WILL BE PRESENT ON TUESDAY MORNING.

* TIMING...COLD AIR THIS MORNING IS ACCOMPANIED BY BROKEN CLOUD
  COVER. THIS WILL PREVENT FREEZING TEMPERATURES...BUT THE BREAKS
  IN THE OVERCAST MAY ALLOW PATCHY FROST TO FORM. PARTIAL CLEARING
  TONIGHT THROUGH TUESDAY MORNING WILL LIKELY BRING FREEZING
  TEMPERATURES AND AREAS OF FROST ON TUESDAY MORNING.

* LOCATIONS INCLUDE: AREAS IN AND NEAR MEDFORD...ASHLAND AND 
  GRANTS PASS IN THE ROGUE VALLEY...AREAS IN AND NEAR THE 
  APPLEGATE VALLEY TO INCLUDE RUCH AND WILLIAMS...AND AREAS IN 
  AND AROUND CAVE JUNCTION AND SELMA IN THE ILLINOIS VALLEY.

* IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ081-081715-
/O.UPG.KMFR.FZ.A.0002.130409T0900Z-130409T1500Z/
/O.NEW.KMFR.FZ.W.0013.130409T0900Z-130409T1500Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...YREKA
251 AM PDT MON APR 8 2013

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES...LOW TEMPERATURES BETWEEN 32 AND 36 THIS MORNING
  THEN VALLEY LOW TEMPERATURES ON TUESDAY MORNING ARE EXPECTED TO
  BE IN THE MIDDLE 20S TO NEAR 30.

* TEMPERATURE INVERSION...ON MONDAY MORNING THERE WILL BE NO 
  APPRECIABLE TEMPERATURE INVERSION. A WEAK TEMPERATURE INVERSION 
  WILL BE PRESENT ON TUESDAY MORNING.

* TIMING...COLD AIR WILL BE ACCOMPANIED BY BROKEN CLOUD COVER THIS
  MORNING. THIS IS LIKELY TO PREVENT DAMAGING FREEZING
  TEMPERATURES. AN ADDITIONAL DECREASE IN CLOUD COVER TONIGHT
  THROUGH TUESDAY MORNING WILL LIKELY BRING FREEZING TEMPERATURES
  ON TUESDAY MORNING.

* LOCATIONS INCLUDE: THE SHASTA VALLEY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
DW
3 follow-up statements
867 
WWUS76 KMFR 081700
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1000 AM PDT MON APR 8 2013

CAZ081-ORZ024-026-090000-
/O.CON.KMFR.FZ.W.0013.130409T0900Z-130409T1500Z/
CENTRAL SISKIYOU COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-
INCLUDING THE CITIES OF...YREKA...GRANTS PASS...CAVE JUNCTION...
ASHLAND
1000 AM PDT MON APR 8 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT TUESDAY.

* TEMPERATURES...VALLEY LOW TEMPERATURES ON TUESDAY MORNING ARE
  EXPECTED TO BE IN THE MIDDLE 20S TO NEAR 30.

* TEMPERATURE INVERSION...A MODERATE TEMPERATURE INVERSION WILL
  BE PRESENT ON TUESDAY MORNING.

* TIMING...ADDITIONAL DECREASE IN CLOUD COVER TONIGHT THROUGH
  TUESDAY MORNING WILL BRING FREEZING TEMPERATURES ON TUESDAY
  MORNING.

* LOCATIONS INCLUDE: AREAS IN AND NEAR THE
  ROGUE...APPLEGATE...ILLINOIS...AND SHASTA VALLEYS TO INCLUDE
  WILLIAMS...RUCH...APPLEGATE...ASHLAND...PHOENIX...TALENT AND
  AREAS SURROUNDING THE MEDFORD AIRPORT.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

BTL
564 
WWUS76 KMFR 082208
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
308 PM PDT MON APR 8 2013

CAZ081-ORZ024-026-091400-
/O.CON.KMFR.FZ.W.0013.130409T0900Z-130409T1500Z/
CENTRAL SISKIYOU COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-
INCLUDING THE CITIES OF...YREKA...CAVE JUNCTION...ASHLAND
308 PM PDT MON APR 8 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT TUESDAY.

* TEMPERATURES...VALLEY LOW TEMPERATURES ON TUESDAY MORNING ARE
  EXPECTED TO BE IN THE MIDDLE 20S TO LOWER 30S.

* TEMPERATURE INVERSION...A MODERATE TEMPERATURE INVERSION WILL 
  BE PRESENT ON TUESDAY MORNING.

* TIMING...PARTIAL CLEARING THIS EVENING AND OVERNIGHT WILL ALLOW
  TEMPERATURES TO COOL SUBSTANTIALLY. MID LEVEL CLOUD COVER
  ARRIVING FROM THE WEST MAY MODERATE TEMPERATURES SOME AROUND AND
  AFTER SUNRISE...ESPECIALLY OVER THE ILLINOIS VALLEY.

* LOCATIONS INCLUDE: AREAS IN AND NEAR THE ROGUE AND APPLEGATE
  VALLEYS TO INCLUDE WILLIAMS...RUCH...APPLEGATE...ASHLAND...
  PHOENIX...TALENT...GRANTS PASS AND AREAS SURROUNDING THE MEDFORD
  AIRPORT. AREAS IN AND AROUND THE ILLINOIS VALLEY TO INCLUDE CAVE
  JUNCTION AND ALL AREAS OF THE SHASTA VALLEY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

BTL
792 
WWUS76 KMFR 091026
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
326 AM PDT TUE APR 9 2013

CAZ081-ORZ024-026-091500-
/O.CON.KMFR.FZ.W.0013.000000T0000Z-130409T1500Z/
CENTRAL SISKIYOU COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-
INCLUDING THE CITIES OF...YREKA...CAVE JUNCTION...ASHLAND
326 AM PDT TUE APR 9 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* TEMPERATURES...VALLEY LOW TEMPERATURES ON TUESDAY MORNING ARE 
  EXPECTED TO BE IN THE MIDDLE 20S TO LOWER 30S. 

* TEMPERATURE INVERSION...A MODERATE TEMPERATURE INVERSION WILL 
  BE PRESENT ON TUESDAY MORNING.

* TIMING...PARTLY CLOUDY SKIES WILL ALLOW TEMPERATURES TO COOL
  SUBSTANTIALLY. MID LEVEL CLOUD COVER ARRIVING FROM THE NORTH MAY
  MODERATE TEMPERATURES SOME AROUND AND AFTER SUNRISE...ESPECIALLY
  OVER THE ILLINOIS VALLEY.

* LOCATIONS INCLUDE: AREAS IN AND NEAR THE ROGUE AND APPLEGATE 
  VALLEYS TO INCLUDE WILLIAMS...RUCH...APPLEGATE...ASHLAND... 
  PHOENIX...TALENT...GRANTS PASS AND AREAS SURROUNDING THE 
  MEDFORD AIRPORT. AREAS IN AND AROUND THE ILLINOIS VALLEY TO 
  INCLUDE CAVE JUNCTION AND ALL AREAS OF THE SHASTA VALLEY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

PETRUCELLI

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this freeze warning went out at Apr 7, 9:50 PM PDT, 5 hours 1 minute earlier.

Area forecast discussion, Apr 7, 9:50 PM PDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
950 PM PDT SUN APR 7 2013

.DISCUSSION...EVENING UPDATE. SNOW LEVELS ARE DROOPPING AS COLD AIR
MASS MOVES INTO THE REGION ON THE TAIL END OF THE SYSTEM. RADAR AND
SATELLITE INDICATE THE BULK OF THE SYSTEM HAS MOVED SOUTH WITH
NORTHERN PORTIONS OF THE FORECAST AREA SEEING MUCH DIMINISHED SHOWER
COVERAGE AND INTENSITY WITH LIGHT SNOW BEING REPORTED AT ELEVATIONS
AS LOW AS 2000 FT. WITH SOIL AND ROAD TEMPERATURES BEING VERY WARM
DO NOT EXPECT SNOW TO STICK FOR MORE THAN A VERY SHORT TIME ON ANY
ROAD SURFACE OTHER THAN THE HIGHER PASSES OVER THE CASCADES. HAVE
ADJUSTED THE FORECAST FOR REDUCED CHANCES OF...AND AMOUNTS OF
PRECIPITATION AND ADJUSTED THE SNOW LEVELS DOWN AS WELL. -SVEN

PREVIOUS DISCUSSION...
INFRARED SATELLITE IMAGERY THIS AFTERNOON IS SHOWING ANOTHER
BAROCLINIC LEAF CLOUD PUSHING INTO THE AREA AS THE COLDEST IN THE
MOST RECENT SERIES OF LOW PRESSURE WAVES MOVES INTO THE AREA. THIS
SAME IMAGERY ALSO INDICATES THIS MORNING'S SHORTWAVE NOW ALREADY
IN THE GREAT BASIN WITH ITS LINGERING FRONTAL BOUNDARY NOW PUSHING
ACROSS OUR NORTHERN CALIFORNIA AREAS. A STREAMER OF CLOUDS DIVING
INTO CALIFORNIA INDICATES WHERE THE CORE OF THE JET STREAM IS
LOCATED. PRECIPITATION AMOUNTS THUS FAR TODAY HAVE BEEN UNDER A
QUARTER OF INCH ACROSS THE FORECAST AREA.

THE SHORTWAVE AND ASSOCIATED FRONT IS NOW ORGANIZING ACROSS THE
AREA, LATE THAN GUIDANCE INDICATED. THUS, WE DO STILL EXPECT A
GOOD ROUND OF PRECIPITATION WITH FALLING SNOW LEVELS PRIMARILY THIS
EVENING AND LINGERING IN THE EAST SIDE AND ACROSS THE MOUNTAINS
INTO THE NIGHT. UPDATED PRECIPITATION AMOUNTS TO REFLECT THE
LATEST THINKING AND GUIDANCE. WINDS WILL BE GUSTY AS THE
PRECIPITATION MOVES THROUGH THIS EVENING AND ANTICIPATE THAT
SNOWFALL ABOVE 4000 FEET FEET WILL IMPACT THE ROADS FOR A PERIOD
OF A FEW HOURS. TODAY LIGHTER PRECIPITATION AMOUNTS AND THE STRONG
APRIL SUN CAUSED SNOW TO MELT ON ROADWAYS UP TO ABOUT 6000 FEET.
EXPECT MOST OF THIS EVENING'S IMPACTS ON ROADWAYS TO BE ABOVE 5000
FEET, BUT SOME IMPACTS ARE POSSIBLE DOWN TO ABOUT 4000 FEET SHOULD
PRECIPITATION HANG ON A BIT LONGER. ONE AREA OF CONCERN IS THE
LAKE OF THE WOODS TO GREENSPRINGS AREAS.

THE FOCUS OVERNIGHT SHIFT TO FROST AND FREEZE POTENTIAL FOR MONDAY
AND TUESDAY MORNINGS. HOW PRECIPITATION FALLS AND HOW MUCH
CLEARING WE GET WILL CERTAINLY AFFECT LOWS THE NEXT TWO NIGHTS.
TONIGHT EXPECT MOSTLY CLOUDY CONDITIONS TO RESULT IN VERY LITTLE
FROST, BUT TUESDAY MORNING IS LIKELY TO YIELD GREATER IMPACT FOR
AGRICULTURAL INTERESTS AND ANY EARLY SEASON GARDENS THAT ARE NOT
FROST AND/OR FREEZE TOLERANT.

SHOWERS WILL TAPER OFF ON MONDAY WITH THE NEXT WEAKER SYSTEM DUE IN
ON WEDNESDAY. BTL

.EXTENDED...(THURSDAY THROUGH SUNDAY)...CONFIDENCE REMAINS
REASONABLY GOOD THROUGH THE END OF THE UPCOMING WEEK, BUT
DETERIORATES THEREAFTER. THE SHORT TERM RIDGE BREAKS DOWN MID WEEK
AND WE'RE LEFT WITH ZONAL UPPER FLOW FOR THU AND FRI. THIS SHOULD
MEAN DRY WEATHER FOR MOST OF US WITH FAIRLY TYPICAL TEMPERATURES.
THE BEST CHANCE FOR RAIN BOTH DAYS LIES IN THOSE AREAS FAVORED BY
ONSHORE FLOW...THAT IS THE WEST SIDE MOUNTAINS, NORTH COAST, AND
UMPQUA BASIN. BUT WE'VE KEPT POPS BELOW CLIMATOLOGY EVEN IN THOSE
AREAS.

THE 12Z MODELS STILL HINT AT ANOTHER LARGE TROUGH DEVELOPING OVER
THE NE PACIFIC AND MOVING INTO OUR AREA NEXT WEEKEND. AT THIS TIME,
THE GFS AND GEM ARE SHOWING THE MOST AMPLIFIED SOLUTION, WHEREAS THE
ECMWF HAS A TROUGH BUT KEEPS IT FURTHER NORTH AND WOULD HAVE LESS
IMPACT ON OUR WEATHER. THE ECMWF HAS VARIED WILDLY OVER THE LAST FEW
RUNS AND IS NOT THE MODEL OF CHOICE AT THE MOMENT. IN FACT, IT'S
07/00Z SOLUTION WAS 180 DEGREES OUT OF PHASE WITH ITS 06/12Z
DEPICTION OF THE WEEKEND TROUGH. ITS 07/12Z IS BACK ON BOARD WITH
THE TROUGH IDEA, BUT ITS ENSEMBLES STILL SHOW A LOT OF SPREAD. THE
GFS/GEM HAVE HAD MORE STABLE SOLUTIONS, AND WHILE THEIR SPREADS ARE
MODERATE, CONFIDENCE TOOLS SHOW GOOD PREDICTABILITY. THUS, THE NA
SOLUTIONS ARE FAVORED OVER THE ECMWF. AS A CONSEQUENCE OF THEIR
STRONGER TROUGH SOLUTION, WE RAISED POPS FOR NEXT WEEKEND. -WRIGHT

&&

.AVIATION...
BASED ON THE 08/00Z TAF CYCLE.

A STRONG DISTURBANCE WILL MOVE THROUGH THE AREA THIS EVENING WITH
WIDESPREAD MVFR CIGS AND NEAR TOTAL TERRAIN OBSCURATION. FREEZING
LEVELS WILL DROP TO NEAR 2500 FEET MSL WEST OF THE CASCADES. EXPECT
WIDESPREAD -RA/-SN WITH AREAS OF HEAVIER PRECIPITATION OVER THE
CASCADES. GUSTY WINDS AND MOUNTAIN WAVE TURBULENCE TO THE LEE OF THE
CASCACADES/SISKIYOUS ARE ALSO LIKELY...ESPECIALLY AS WINDS
TRANSITION FROM A STRONG WEST-NORTHWEST FLOW TO MORE NORTHERLY OVER
NORTHERN CALIFORNIA AND THE EAST SIDE LATER TONIGHT. SHOWERS WILL
DIMINISH RAPIDLY LATER TONIGHT AND MVFR CIGS AND MOUNTAIN
OBSCURATION WILL LIFT TO VFR MONDAY MORNING. SPILDE

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR ORZ030-031.
     WINTER WEATHER ADVISORY UNTIL 5 AM PDT MONDAY ABOVE 4000 FEET
     FOR FOR ORZ027-028.
     FROST ADVISORY FROM 1 AM TO 8 AM PDT MONDAY FOR ORZ024-026.
     FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
     ORZ024-026.

CA...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
     CAZ081.

PACIFIC COASTAL WATERS...
- SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT MONDAY
  FOR PZZ350-356-370-376.
- SMALL CRAFT ADVISORY FOR WINDS FROM 8 PM THIS EVENING TO 5 AM
  PDT MONDAY FOR PZZ370-376.

BTL/WRIGHT/SPILDE

In the hours before

Local storm report, Apr 7, 11:59 PM PDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1159 PM PDT SUN APR 7 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     NON-TSTM WND GST MOUNT SHASTA            41.32N 122.31W
04/07/2013  U30 MPH          SISKIYOU           CA   TRAINED SPOTTER

            A TRACE OF SNOW NOW COVERING THE GROUND.

&&

IRIS SYSTEM
Local storm report, Apr 8, 12:04 AM PDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1204 AM PDT MON APR 8 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             18 WSW MODOC POINT      42.37N 122.21W
04/08/2013  M4 INCH          KLAMATH            OR   PUBLIC

            LAKE OF THE WOODS, HIGHWAY 140.

&&

IRIS SYSTEM

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 12:33 PM PDTSmall Craft Advisory for WindsMFR10 hr
Apr 8, 12:33 PM PDTSmall Craft Advisory for Hazardous SeasMFR10 hr

Nearby

Freeze Warnings in Oregon, 2013Freeze Warnings in California, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.